MathSciNet Relay Station
MathSciNet bibliographic data
MR1477842 (98j:11068) 11M45 (11N05)
Delange, Hubert Un théorème taubérien donnant des résultats équivalents au théorème des nombres premiers. (French) [A Tauberian theorem giving results equivalent to the prime number theorem] Gaz. Math. No. 71 (1997), 39–58.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement